MathSciNet Relay Station
MathSciNet bibliographic data
MR2592597 (2011a:35553) 35R11 (26A33 65L99)
Ganjiani, Mehdi Solution of nonlinear fractional differential equations using homotopy analysis method. Appl. Math. Model. 34 (2010), no. 6, 1634–1641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement